Searching with lies under error transition cost constraints

Ahlswede R, Cicalese F, Deppe C (2005)
Electronic Notes in Discrete Mathematics 21: 173-179.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Erscheinungsjahr
2005
Zeitschriftentitel
Electronic Notes in Discrete Mathematics
Band
21
Seite(n)
173-179
ISSN
1571-0653
Page URI
https://pub.uni-bielefeld.de/record/2308668

Zitieren

Ahlswede R, Cicalese F, Deppe C. Searching with lies under error transition cost constraints. Electronic Notes in Discrete Mathematics. 2005;21:173-179.
Ahlswede, R., Cicalese, F., & Deppe, C. (2005). Searching with lies under error transition cost constraints. Electronic Notes in Discrete Mathematics, 21, 173-179. https://doi.org/10.1016/j.endm.2005.07.018
Ahlswede, R., Cicalese, F., and Deppe, C. (2005). Searching with lies under error transition cost constraints. Electronic Notes in Discrete Mathematics 21, 173-179.
Ahlswede, R., Cicalese, F., & Deppe, C., 2005. Searching with lies under error transition cost constraints. Electronic Notes in Discrete Mathematics, 21, p 173-179.
R. Ahlswede, F. Cicalese, and C. Deppe, “Searching with lies under error transition cost constraints”, Electronic Notes in Discrete Mathematics, vol. 21, 2005, pp. 173-179.
Ahlswede, R., Cicalese, F., Deppe, C.: Searching with lies under error transition cost constraints. Electronic Notes in Discrete Mathematics. 21, 173-179 (2005).
Ahlswede, Rudolf, Cicalese, Ferdinando, and Deppe, Christian. “Searching with lies under error transition cost constraints”. Electronic Notes in Discrete Mathematics 21 (2005): 173-179.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar